Vol. 4, No. 2, 2010

Download this article
Download this article For screen
For printing
Recent Issues

Volume 10
Issue 9, 1845–2052
Issue 8, 1601–1843
Issue 7, 1373–1600
Issue 6, 1147–1371
Issue 5, 939–1146
Issue 4, 695–938
Issue 3, 451–694
Issue 2, 215–450
Issue 1, 1–214

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
Cover
Editorial Board
Editors' Addresses
Editors' Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
On the dimension of $H$-strata in quantum algebras

Jason P. Bell and Stéphane Launois

Vol. 4 (2010), No. 2, 175–200
Abstract

We study the topology of the prime spectrum of an algebra supporting a rational torus action. More precisely, we study inclusions between prime ideals that are torus-invariant using the H-stratification theory of Goodearl and Letzter on the one hand, and the theory of deleting derivations of Cauchon on the other. We also give a formula for the dimensions of the H-strata described by Goodearl and Letzter. We apply the results obtained to the algebra of m × n generic quantum matrices to show that the dimensions of the H-strata are bounded above by the minimum of m and n, and that all values between 0 and this bound are achieved.

Keywords
prime spectrum, Zariski topology, stratification, quantum matrices
Mathematical Subject Classification 2000
Primary: 16W35
Secondary: 20G42
Milestones
Received: 9 March 2009
Revised: 14 October 2009
Accepted: 26 November 2009
Published: 26 January 2010
Authors
Jason P. Bell
Jason Bell
Department of Mathematics
Simon Fraser University
Burnaby, BC  V5A 1S6
Canada
Stéphane Launois
School of Mathematics, Statistics and Actuarial science
University of Kent
Canterbury, Kent  CT2 7NF
United Kingdom